# SDR USAA2013031800013

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 50,097 hours, 18,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C EMERGENCY EXIT COVER MISSING.  REPLACED EMERGENCY EXIT COVER FOR SEAT ROW 3C, OPERATION NORMAL.
